MathSciNet Relay Station
MathSciNet bibliographic data
MR2255288 (2007g:47085) 47H10 (47H04 47H09 54H25)
Agarwal, Ravi P.; O'Regan, Donal Fixed point theory for weakly inward Kakutani maps: the projective limit approach. Proc. Amer. Math. Soc. 135 (2007), no. 2, 417–426 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement